+ Reply
Log in or Register to participate in these discussions
off medications

hello, hope all of us are doing good this weekend. i had some blood work done and it showed elevated liver enzymes, so oncologist wanted to hold on the hormone inhibotor med, in case this elevated levels is from it.

i do not think so as i stared the hormone inhibitor on Jan 4 and did the blood test on Jan 10, so barley few days to make any effect. plus i was taking some antibiotics and lots of Tylenol due to a sinus infection

i am feeling anxious that i have to pause taking my hormone inhibitor for 3 weeks when i just started it. Did any of you pause her medication for 3 weeks and will it affect the purpose of the medication?

thank you and wish you all a good weekend , a little sun won't hurt :)

2 Replies
supersu
1579 Posts

@mycancer2022

good Sunday morning to you!
it has been so pleasant here in Alberta weather-wise this weekend, I hope it was as gloriously sunny and warm where you are too!

I hear ya about d/c your hormone therapy. I would feel a bit anxious to stop it also….but, livers are not something to take lightly.
if the enzymes are elevated that is a signal from your body that it is not ‘happy’.
I have monthly blood draws, (thanks autoimmune disease), and I can share with you that things change very quickly with the liver. it is so reactive.

if after the next set of bloodwork things are not changed, your doc may suggest a different hormone therapy. I hope you are right and the elevated enzymes are a result of your infection….only time will tell.

enjoy your Sunday, and let us know how things move along.
your post is likely to help others with the same set of challenges.

cheers
su

#breastcancer #hormonetherapy #elevatedliverenzymes

Thanks @supersu for your reply! :)

+ Reply